# SDR 9720932275

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seal
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NOSE GEAR DOOR INDICATION LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR AND LIGHT EXTINGUISHED 3 TO 4 MINUTES LATER.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  DOOR SEAL WAS INSTALLED IMPROPERLY.  REINSTALLED DOOR SEAL AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
